# SDR USAA2009052791305

- Difficulty date: May 20, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 50826162
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6202181 - CRACK ON WEB BETWEEN BS294.5 TO BS312, S4L. REPLACED WEB BETWEEN BS294.5 TO BS312, S4L IAW B737 SRM 51-10-02 & BOEING DRAWING 50-8261.
